# SDR AALA202109099395

- Difficulty date: August 26, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,018 hours, 33,223 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: # 1 ENGINE LEFT OUT BOARD THRUST REVERSER AFT HINGE BOLT CORRODED. REPLACED HINGE BOLT PER AMM 78-32-11.
